# SDR CALA2024032900917

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 111,428 hours, 11,418 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175W115110175W11
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 ON ARRIVAL IN AMS FOUND LH SIDE OF VERTICAL STAB,PANELS 324WL,324VL,324UL PANELS MISSING AND DAMAGE,AND MISSING FASTERNERS  PANEL 324WL P/N 75W1151-10, PANEL 324VL  P/N 175W1151-26, PANEL 324UL P/N 1751151-25.
